Closure Properties of Constraints. / Jeavons, P.G.; Cohen, D.A.; Gyssens, M.

In: Journal of the ACM, Vol. 44, 1997, p. 527-548.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Closure Properties of Constraints. / Jeavons, P.G.; Cohen, D.A.; Gyssens, M.

In: Journal of the ACM, Vol. 44, 1997, p. 527-548.

Research output: Contribution to journalArticlepeer-review

Harvard

Jeavons, PG, Cohen, DA & Gyssens, M 1997, 'Closure Properties of Constraints', Journal of the ACM, vol. 44, pp. 527-548.

APA

Jeavons, P. G., Cohen, D. A., & Gyssens, M. (1997). Closure Properties of Constraints. Journal of the ACM, 44, 527-548.

Vancouver

Jeavons PG, Cohen DA, Gyssens M. Closure Properties of Constraints. Journal of the ACM. 1997;44:527-548.

Author

Jeavons, P.G. ; Cohen, D.A. ; Gyssens, M. / Closure Properties of Constraints. In: Journal of the ACM. 1997 ; Vol. 44. pp. 527-548.

BibTeX

@article{f12b0d0a6a354cfaa222aa36323778da,
title = "Closure Properties of Constraints",
author = "P.G. Jeavons and D.A. Cohen and M. Gyssens",
year = "1997",
language = "English",
volume = "44",
pages = "527--548",
journal = "Journal of the ACM",

}

RIS

TY - JOUR

T1 - Closure Properties of Constraints

AU - Jeavons, P.G.

AU - Cohen, D.A.

AU - Gyssens, M.

PY - 1997

Y1 - 1997

M3 - Article

VL - 44

SP - 527

EP - 548

JO - Journal of the ACM

JF - Journal of the ACM

ER -